# SDR HALA2010011300019

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 90,311 hours, 17,184 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX520754
- Condition: Leaking
- Location: Hyd System
- Part time: 3,047 hours, 516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON WALK AROUND FOUND NR 1 ENG HYDRAULIC PUMP LEAKING.  REMOVED AND REPLACED HYDRAULIC PUMP AT NR 1 ENG PER AMM 29-11-5.  LEAK CHECK AND SECURITY CHECK OK.
